# SDR CA000201017

- Difficulty date: January 19, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 28,690 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 29S7D515209
- Condition: Detached
- Location: Deice System
- Part time: 11,598 hours, 13,416 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED A SEVERE VIBRATION CLIMBING THROUGH 10,500 FEET. THE CREW DECENDED, DECLARED AN EMERGENCY AND RETURNED FOR LANDING. MAINTENANCE FOUND THE LT HORIZONTAL STABILIZER BOOT HAD BEGUN TO DETACH FROM THE LEADING EDGE.
